Volume 11, Number 1 (10-1992)                   JCME 1992, 11(1): 5-22 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

M. R. Aref, F. Hendesi, M. Omoomi. A New Fast Data Encryption Algorithm (FDE). JCME. 1992; 11 (1) :5-22
URL: http://jcme.iut.ac.ir/article-1-49-en.html

Abstract:   (987 Views)
This article has no abstract.
Full-Text [PDF 833 kb]   (172 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Computational Methods in Engineering

Designed & Developed by : Yektaweb